# SDR HEEA0012291

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 2822 · Fuel Boost Pump
- Part: Armature
- Part number: D10731814
- Condition: Burned
- Location: Fuel Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE WAS INSTALLED IN BOOST PUMP.  ON TEST, PUMP WAS DRAWING SLIGHTLY HIGH AMPERAGE.  AFTER FIVE MINUTES ARMATURE BURNT UP.
